MathSciNet Relay Station
MathSciNet bibliographic data
MR2888354 54A40 (03E72 06D72)
Zorlutuna, İ.; Akdag, M.; Min, W. K.; Atmaca, S. Remarks on soft topological spaces. Ann. Fuzzy Math. Inform. 3 (2012), no. 2, 171–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement